Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Evidence for Periodicity in Short Time Series

Truman L. Kelley
Journal of the American Statistical Association
Vol. 38, No. 223 (Sep., 1943), pp. 319-326
DOI: 10.2307/2279782
Stable URL: http://www.jstor.org/stable/2279782
Page Count: 8
  • Download ($14.00)
  • Cite this Item
The Evidence for Periodicity in Short Time Series
Preview not available

Page Thumbnails

  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326